| Catalog Number |
1000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Procedure was completed successfully without the bear implant.
Event or Problem Description
(b)(4) distributor reported the event.The bear implant became overhydrated with the patient's blood and turned to mush.Most, if not all, of the implant was unable to be inserted into the patient's knee.This was a proximal tear.The surgeon was comfortable with a primary repair without bear and chose not to open and hydrate another bear implant.Very minimal time delay (2-3 minutes) and no adverse patient consequences expected.Hydration took approximately 3 - 4 minutes.